# SDR 96ZZZM198

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1830-1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON INNER SKIN AND DOUBLER, BETWEEN STRINGERS 45R AND 46R, STATION 1830 TO 1840.  CUT OUT CORROSION AND REPAIRED PER ARA 9822.
